# SDR REXA2020072000600

- Difficulty date: July 15, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 30,445 hours, 28,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ALL EMERGENCY LIGHTS INOPERATIVE.  R & R 4 EMERGENCY LIGHT BATTERY PACKS IAW AMM 33-51-04. OPS CHECKED GOOD.
